Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 195, NWS Tallahassee, FL

June 11, 2012Jefferson County, Leon County, Florida; Thomas County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 11, 2012, 3:57 PM EDT for Jefferson County, Leon County, Florida; Thomas County, Georgia. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 3:57 PM EDT (19:57 UTC)
Expired
Jun 11, 2012, 4:45 PM EDT
In force
48 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Jefferson County, FL, Leon County, FL, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 48 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 4:02 PM EDTTSTM WND DMG2 Se Concord, FLTREES DOWN AT 5000 BLOCK OF OLD MAGNOLIA DRIVE.
Jun 11, 4:06 PM EDTTSTM WND DMG3 S Dills, FLCOUNTY DISPATCH REPORTS TREE FELL ON POWERLINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1839 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1839 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WUUS52 KTAE 111957
SVRTAE
FLC065-073-GAC275-112045-
/O.NEW.KTAE.SV.W.0195.120611T1957Z-120611T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
357 PM EDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JEFFERSON COUNTY IN FLORIDA...
  NORTHEASTERN LEON COUNTY IN FLORIDA...
  SOUTHEASTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 445 PM EDT

* AT 352 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES WEST OF
  MONTICELLO...OR NEAR BAUM...AND MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CONCORD...MICCOSUKEE...LAKE MICCOSUKEE...FESTUS...FINCHER...LOIS...
  CASA BLANCO...JARROTT...MONTIVILLA...ALMA...DILLS AND EVERETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3078 8383 3055 8369 3044 8408 3062 8413
TIME...MOT...LOC 1956Z 249DEG 25KT 3053 8405

$$

17-GOULD
1 follow-up statement
855 
WWUS52 KTAE 112024
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 PM EDT MON JUN 11 2012

FLC073-112034-
/O.CAN.KTAE.SV.W.0195.000000T0000Z-120611T2045Z/
LEON FL-
424 PM EDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEON COUNTY IS
CANCELLED...

LAT...LON 3049 8394 3066 8399 3078 8383 3055 8369
TIME...MOT...LOC 2024Z 249DEG 25KT 3060 8384

$$

FLC065-GAC275-112045-
/O.CON.KTAE.SV.W.0195.000000T0000Z-120611T2045Z/
THOMAS GA-JEFFERSON FL-
424 PM EDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT 
FOR NORTHERN JEFFERSON AND SOUTHEASTERN THOMAS COUNTIES...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ALMA...MOVING EAST AT
30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DILLS
AND EVERETT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3049 8394 3066 8399 3078 8383 3055 8369
TIME...MOT...LOC 2024Z 249DEG 25KT 3060 8384

$$

17-GOULD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:33 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 11, 3:33 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 PM EDT Mon Jun 11 2012

...Expect Another Late Afternoon and Evening of Strong to Severe
Storms and Locally Heavy Rain...

...High Risk Rip Currents extended thru Tues Eve...

.MESOSCALE DISCUSSION...
At 300 PM EDT, Large upper shortwave progressing across Cntrl Gulf
Coast. At lower levels, radar indicated a SW-NE oriented line of
storms from Bay county FL NEWD thru Seminole county GA and Worth and
Ben Hill counties GA. Line intensifying as MCV tracks EWD across ern
most FL Panhandle and SW GA in unworked over air aided by strong
diurnal heating, ML CAPES exceeding 2K J/KG, dew points in low 70s
and PWs near 2 inches. Also frontal boundary oriented SW-NE across N
FL helping to stimulate storms. Add 20-30 kt deep layer SWLY flow
and steep low level lapse rates and you have an environment for
organized multicells with damaging winds propagating newd across the
line resulting in various severe thunderstorms issued this
afternoon. Expect MVC/Line to continue to move NEWD but weaken
across FL  counties farthest from upper trough rest of aftn and
everywhere with loss of diurnal heating by sundown. SPC monitoring
trends in case a watch need be issued.

Various obs and reports from Panhandle beaches this morning
indicated gusty onshore flow and very rough conditions including
multiple rescues. All beaches around Panama City closed due to rips.
Rip current risk was elevated from moderate to high to account for
this today. Although winds will decrease somewhat on Tuesday, surf
will be slower to decrease and a moderate to high risk is expected
for these same areas. Therefore extended high risk for rip currents
thru Tues eve.

AT UPPER LEVELS...
The large scale longwave pattern remains amplified, albeit less so
and more progressive than yesterday. This is highlighted by weak
trough over Wrn states, trough over Nrn Plains, trough SE region
and ridge along Ern seaboard and extreme Wrn Atlc. Of particular
note, is weakening Ern trough axis from Ern TN to the Cntrl Gulf of
Mexico.

The SE trough will move ENE during the next 24hrs but remain over
our forecast area. It will begin to lift NEWD and out of the area
on Wednesday. In its wake, NW flow will overspread the area from W-E
thru rest of short term as ridging builds ewd from S TX thru the
Gulf of Mex.

AT LOWER LEVELS...
The local area remains between a high pressure over the extreme wrn
Atlc ridging into FL/NE Gulf, and a weak boundary from N FL to
Coastal LA and MCV moving across CWA this afternoon (see above).
Farther upstream, the next cold front was located from low in Cntrl
Canada SSW to low in AR then SWWD. The cold front is forecast to
move ESE reaching a line from lower Great Lakes thru TN Valley on
Tuesday. This front will then enter our northern zones on Wednesday
where it will likely further weaken and stall into Thursday before
limping SWD.

Absent strong SLY steering flow, nocturnal Gulf convection will
decrease from recent days with a return to more normal afternoon and
early evening activity thru Wednesday. The proximity of upper trough
with enough deep layer moisture and instability will keep our rain
chances at above climatology through Wednesday. The atmosphere will
begin to dry out on Thursday as ridging begins to dominate, but even
then, existing moisture and lift will become enhanced (especially
late aftn into nighttime) as several shortwaves embedded in NW flow
aloft are progged to interact with stalled front. This reflected in
model soundings. i.e. GFS TAE shows between 1.7 and 2 inch PWAT thru
Fri 12z. Likewise, high  temperatures will return to near average
levels (lower 90s inland) Tuesday into Thursday.

&&

.SHORT TERM...This Evening thru Thursday
Tonight...MCV/Line will exit the ern area this eve. 20-60% SW-NE POP
gradient. Local confidence tool still shows up to 10% chance of
severe wx with focus on west half of area. Highs around 70 inland to
75 coast.

Tuesday...20-70% SW-NE POP gradient daytime. Local confidence tool
still shows up to 15% chance of severe wx daytime with focus on west
half of area. 20-50% SW-NE pop gradient at night with up to 10%
chance severe wx with focus on coastal sections and adjacent waters.
Highs mid 80s coast to 90 inland. Lows near 70 inland to mid 70s
coast.

Wednesday...30-50% pop gradient daytime with strong to isold severe
storms especially if diurnal insolation persists in unworked over
air. 30-40% at night. Highs mid 80s coast to low 90s inland. Lows 70
inland to 75 coast.

Thursday...30-40% POP Gradient. Highs mid to upper 80s coast to low
90s inland.

&&

.LONG TERM...
(Wednesday night through next Monday) A cold front is forecast to
be stalled over or just south of the forecast area at the
beginning of the extended period. This boundary will linger
through the remainder of the week. Then deep layer ridging will
build in from the north and east over the weekend driving the
front further south along with scouring out the deep layer
moisture that has been in place for the past week. PoPs will be
near seasonal levels (40%) through Saturday and then drop to below
normal for Sunday and Monday as a drier airmass filters in. Temps
will be near seasonal levels through the period.

&&

.AVIATION...
scattered to numerous showers and thunderstorms across the Tri-state
region will decrease to sct by late eve. MVFR  to brief IFR  conds
within any heavy rain and strong to severe storms. MVFR lcl IFR cigs
and MVFR vsbys expected again after midnight most sites.

&&

.MARINE...
Except near storms, winds ill return to more typical summertime
levels today, but the seas will take longer to respond, taking until
Wednesday to drop below 3 ft.

&&

.FIRE WEATHER...
Red flag criteria will not be met this week as relative humidity
values remain well above critical levels along with scattered to
possibly numerous showers and thunderstorms each day.

&&

.HYDROLOGY...
The flooding threat has diminished. There will still be a small
chance of flooding, but it would be very isolated and would probably
occur only in a very specific (and unlikely) set of circumstances.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   72  88  70  91  70 /  40  50  30  50  40
Panama City   75  86  75  89  75 /  30  50  30  50  30
Dothan        72  90  72  92  70 /  50  60  40  40  30
Albany        72  90  71  92  70 /  60  70  50  40  40
Valdosta      71  89  69  92  70 /  50  60  50  50  40
Cross City    71  89  69  90  72 /  40  50  30  50  40
Apalachicola  75  89  74  86  75 /  20  40  30  40  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...High risk rip current Walton, Bay and Gulf counties til      7
pm CDT Tuesday.
GM...None.

&&

BLOCK/DVD
Hazardous weather outlook, Jun 11, 4:20 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 AM EDT MON JUN 11 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-120830-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
420 AM EDT MON JUN 11 2012 /320 AM CDT MON JUN 11 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA
PANHANDLE BEACHES. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. THERE MAY BE POCKETS OF STRONG HEATING IN THOSE AREAS THAT DO
NOT HAVE MUCH CLOUD COVER THIS MORNING...WHICH COULD CAUSE A FEW
STORMS TO BRIEFLY BECOME STRONG TO SEVERE...WITH MARGINALLY SEVERE
WIND GUSTS BEING THE MAIN THREAT. LOCALIZED FLOODING OF LOW LYING
AND POOR DRAINAGE AREAS IS ALSO POSSIBLE WITH THE HEAVIER...SLOW
MOVING STORMS. THE MOST WIDESPREAD THREAT FROM TODAYS STORMS WILL
BE LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY. AT THIS TIME WIDESPREAD OR ORGANIZED SEVERE STORMS ARE
UNLIKELY...THOUGH AN ISOLATED STRONG TO SEVERE STORM IS ALMOST
ALWAYS POSSIBLE ON ANY SUMMER DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Special weather statement, Jun 11, 11:55 AM EDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1155 AM EDT MON JUN 11 2012

ALZ065-066-111630-
COFFEE AL-DALE AL-
1055 AM CDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEAST COFFEE
AND SOUTHWEST DALE COUNTIES...

* UNTIL 1130 AM CDT

AT 1053 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 8 MILES SOUTH OF ENTERPRISE...OR NEAR MOUNT PLEASANT...
MOVING EAST AT 25 MPH.

PEOPLE IN SOUTHEASTERN COFFEE AND SOUTHWESTERN DALE COUNTIES...
INCLUDING THE CITIES OF LEVEL PLAINS AND DALEVILLE...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3127 8602 3142 8565 3127 8562 3127 8566
      3124 8567 3123 8569 3121 8569 3120 8571
      3120 8597 3121 8598
TIME...MOT...LOC 1555Z 251DEG 22KT 3121 8588

42-DVD
Local storm report, Jun 11, 1:18 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
118 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     1 E OZARK               31.46N 85.63W
06/11/2012                   DALE               AL   911 CALL CENTER

            COUNTY DISPATCH REPORTED A TREE DOWN ON MARTIN ST. IN
            OZARK.

&&

LERICOS
Local storm report, Jun 11, 2:34 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
234 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND DMG     COTTONWOOD              31.05N 85.30W
06/11/2012                   HOUSTON            AL   EMERGENCY MNGR

            TREES DOWN IN AND AROUND COTTONWOOD.

0212 PM     TSTM WND DMG     4 S DOTHAN              31.17N 85.40W
06/11/2012                   HOUSTON            AL   EMERGENCY MNGR

            POWER LINES DOWN BLOCKING ROAD.

&&

GUBA
Local storm report, Jun 11, 2:50 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND DMG     MARIANNA                30.77N 85.24W
06/11/2012                   JACKSON            FL   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTS TREES AND POWERLINES DOWN ALL
            OVER THE TOWN OF MARIANNA.

&&

LERICOS
Local storm report, Jun 11, 3:33 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     SSE ELDORENDO           31.04N 84.65W
06/11/2012                   DECATUR            GA   LAW ENFORCEMENT

            911 DISPATCHER REPORTS TREES AND POWERLINES DOWN DUE TO
            WIND.

&&

LERICOS
Local storm report, Jun 11, 3:51 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     SSE PELHAM              31.12N 84.15W
06/11/2012                   MITCHELL           GA   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTS BOTH A TREE AND A POWERLINE ARE
            DOWN IN THE TOWN OF PELHAM

&&

LERICOS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 11:37 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton32 hr
Jun 11, 12:23 PM EDTSevere Thunderstorm WarningTAEWalton54 min
Jun 11, 2:27 PM EDTSevere Thunderstorm WarningTAEJackson33 min
Jun 11, 2:53 PM EDTSevere Thunderstorm WarningTAEJackson24 min
Jun 11, 3:40 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty35 min
Jun 11, 4:23 PM EDTSevere Thunderstorm WarningTAEJefferson, Madison52 min
Jun 11, 4:48 PM EDTSevere Thunderstorm WarningTAEJefferson, Madison27 min
Jun 11, 5:10 PM EDTSevere Thunderstorm WarningTAEMadison36 min
Jun 11, 12:50 PM EDTSevere Thunderstorm WarningTAEClay, Early40 min
Jun 11, 2:18 PM EDTSevere Thunderstorm WarningTAEEarly, Seminole27 min
Jun 11, 2:33 PM EDTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell27 min
Jun 11, 2:40 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Early, Miller, Seminole50 min
Jun 11, 2:49 PM EDTSevere Thunderstorm WarningTAEDougherty, Lee, Tift, Turner, Worth41 min
Jun 11, 3:35 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Grady, Miller, Mitchell40 min
Jun 11, 4:11 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lanier, Lowndes49 min
Jun 11, 4:15 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes45 min
Jun 11, 4:56 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes49 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.